Discussions By Condition: I cannot get a diagnosis.

Allergic Reaction

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 22, 2007
  • 03:03 PM

I apparantly am allergic to Aleve. I took two yesterday, only to have my hands and feet severly itchy. My eyes itchy, tongue thick feeling. My elbows are bright red, a rash. But the worst part of all, is it made my vaginal area swollen, and extremely painful. I know for a fact it is an allergic reaction to Aleve, since that is the only thing that I had taken. I had just gotten over a stomach bug, and was only eating toast and saltine crackers, so it was pretty easy to diagnose the problem. I first took two Aleves Tuesday night to help with body aches from being sick. That is when it all started. Then yesterday, I took two more around lunchtime, hoping that it would help with my vaginal soreness, not putting two and two together. So.....I only made the condition worse. What do I do for this pain. The vaginal pain/swelling is killing me. It honestly hurts worse than it did when I gave birth to my son.

OH......and like a genius, I used an overnight yeast infection cream, hoping that by some chance, it would help with the pain.....It made it 50 x worse.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?